# SDR DALA13037563756

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD GALLEY BS 328 LBL 12 FLOORBEAM UPPER TEE CORRODED.   REPAIRED IAW SRM 53-10-51, REPAIR 11.
